BibTeX record journals/dam/Kullmann03

download as .bib file

@article{DBLP:journals/dam/Kullmann03,
  author    = {Oliver Kullmann},
  title     = {Lean clause-sets: generalizations of minimally unsatisfiable clause-sets},
  journal   = {Discrete Applied Mathematics},
  volume    = {130},
  number    = {2},
  pages     = {209--249},
  year      = {2003},
  url       = {http://dx.doi.org/10.1016/S0166-218X(02)00406-7},
  doi       = {10.1016/S0166-218X(02)00406-7},
  timestamp = {Wed, 12 May 2004 14:52:22 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dam/Kullmann03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}